# SDR DALA13070963232

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 65,531 hours, 29,809 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING AT FRAMES 17 TO 19 AT S23R PAX CABIN ENTRY CREW DOOR.  REPLACED CENTER FITTING IAW SRM A320 51-72-11 AND DWG D53112109.
